# SDR SWIA200413449

- Difficulty date: June 4, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 3,987 hours, 3,403 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT ENTRY HAS CRACKED ATTACH ANGLE; FS 700.00 LBL 13.0.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED ANGLE IAW CRJ SRM 53-61-23, 51-24-36, 51-24-21, 51-40-11, 51-21-11, 51-25-06, 51-25-16, 51-42-06.
